MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND 740 PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE

NELLCOR PURITAN BENNETT IRELAND 740 PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 740
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary : the service engineer confirmed the fault and replaced the controlled pcb (printed circuit board).The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient the 700 series ventilator safety valve opened.Patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.
 
Additional Manufacturer Narrative
Device evaluation summary: the controller printed circuit board was returned for failure investigation.The part was visually inspected and functionally tested with no anomalies observed.Conclusion: no fault found.There was no malfunction or product deficiency identified.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
740 PURITAN BENNETT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
MDR Report Key7736529
Report Number8020893-2018-00343
Device Sequence Number1050359
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number740
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2018
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer09/21/2018
08/08/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date09/28/2018
10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1